Advertisement

Numerische Mathematik

, Volume 90, Issue 2, pp 349–370 | Cite as

On the eigensystems of graded matrices

  • G.W. Stewart
Original article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • G.W. Stewart
    • 1
  1. 1.University of Maryland, Department of Computer Science, College Park, MD 20742, USA; e-mail: stewart@cs.umd.eduUS

Personalised recommendations